# SDR QXEA200603364

- Difficulty date: December 26, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N290RB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10029
- Aircraft time: 9,147 hours, 6,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - STATION 280 LBL9 LOWER IS CRACKED.  REPAIRED CROSS BEAM IAW REO 670-53-11-047.
